Positive solutions of sublinear Emden-Fowler equation

Aslanov A., Aslanova G.

Monatshefte fur Mathematik, vol.202, no.1, pp.31-40, 2023 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 202 Issue: 1
  • Publication Date: 2023
  • Doi Number: 10.1007/s00605-022-01796-w
  • Journal Name: Monatshefte fur Mathematik
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.31-40
  • Keywords: Emden-Fowler equation, Second order nonlinear differential equations, Fixed point theory
  • Istanbul Medipol University Affiliated: Yes


We consider the existence of a positive solution to the sublinear Emden-Fowler equations. An existence of nonoscillating solution to the sublinear Emden-Fowler equations with right hand side is also presented.